Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 757-765
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a2,
author = {M. V. Klibanov},
title = {Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model},
journal = {Differencialʹnye uravneni\^a},
pages = {757--765},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a2/}
}
TY - JOUR AU - M. V. Klibanov TI - Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model JO - Differencialʹnye uravneniâ PY - 1989 SP - 757 EP - 765 VL - 25 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_5_a2/ LA - ru ID - DE_1989_25_5_a2 ER -
%0 Journal Article %A M. V. Klibanov %T Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model %J Differencialʹnye uravneniâ %D 1989 %P 757-765 %V 25 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1989_25_5_a2/ %G ru %F DE_1989_25_5_a2
M. V. Klibanov. Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 757-765. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a2/